# SDR SWAA2021110915573

- Difficulty date: September 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE; FLOOR BEAM TOP SURFACE HAVE SURFACE CORROSION BETWEEN BS 986.5 AND RBL-24.7 TO RBL 46.MKD 126. ; / [01] REMOVED CORROSION AT AFT WET AREA FLOOR BEAM UPPER FLANGE STA 986.5 FROM RBL 24.7 TO RBL 46 PER REF B737-700 SRM 51-10-02-0G-0.; [22] (RII) VERIFIED STEPS 20 AND 21.; [23] REMOVED CORROSION ON FLOOR BEAM STA. 986.5 PER REF. SRM 51-10-02-0G-0; MINIMUM THICKNESS FOUND;.090; FOUND OUT OF LIMITS PER SRM 53 70-51-1A-1; 0N EXISTING FLOOR BEAM REPAIR FROM LBL 7.93 TO RBL 50; AND REMOVED EXISTING T CHORD REPAIR AND INSTALLED NEW T CHORD ; USING EXISTING SPLICES REPAIR FROM LBL 7.93 TO RBL 50PER REF.737 SRM 53-70-51-2R-4 FIG 204; [24] (RII) VERIFIED STEP 23.; [25] VERIFIED ALL STEPS COMPLETED.
